Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pseudocomplete nilpotent groups


Author: Thomas A. Fournelle
Journal: Proc. Amer. Math. Soc. 88 (1983), 1-7
MSC: Primary 20F18; Secondary 20F28
MathSciNet review: 691267
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Semicomplete nilpotent groups, that is, nilpotent groups with no outer automorphisms, have been of interest for many years. In this paper pseudocomplete nilpotent groups, that is, nilpotent groups in which the automorphism group and the inner automorphism group are isomorphic (not equal), are constructed. When suitable conditions are placed on the pseudocomplete nilpotent group, the quotient of the automorphism group by the inner automorphism group is completely characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F18, 20F28

Retrieve articles in all journals with MSC: 20F18, 20F28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0691267-3
Article copyright: © Copyright 1983 American Mathematical Society